Please use this identifier to cite or link to this item:
Title: Numerical Solution of Highly Expanded Flashing Liquid Jets
Authors: ANGELO, E.;Angelo, E.;ANGELO, EDVALDO
Issue Date: 2007
Journal: Journal of Thermophysics and Heat Transfer
ISSN: 0887-8722
Citation: ANGELO, E.;Angelo, E.;ANGELO, EDVALDO; SIMÕES-MOREIRA, José Roberto. Numerical Solution of Highly Expanded Flashing Liquid Jets. Journal of Thermophysics and Heat Transfer, v. 21, n. 2, p. 379-391, 2007.
Access Type: Acesso Aberto
DOI: 10.2514/1.23972
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.